# SDR AALA201806089001

- Difficulty date: June 4, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 97,603 hours, 15,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Faulty
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE CABLE FROM BOTTLE TO SLIDE FAULTY.  REPLACED THE SLIDE INFLATION CABLE IAW AMM 25-65-04.  AIRCRAFT WAS GROUNDED.
